# SDR SWAA2019111338808

- Difficulty date: November 8, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 49,402 hours, 33,070 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A1561
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN ABOVE L1 DOOR CUTOUT FRAME CRACKED AT LOWER FLANGE AT BS. 312, BETWEEN STR. 4L TO STR. 5L.  / REPAIRED FRAME IAW SRM.
